# SDR UPS06847050

- Difficulty date: June 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT ESCAPE ROPE CAME UNSTOWED.  RESTOWED LEFT ESCAPE TAPE AS PER DC8 MM 25-60-02-2.
